# SDR CA030430005

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 1,785 hours
- Engine: Lyc O320E2D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Wire
- Part number: S123017
- Condition: Broken
- Location: Carb Heat Contro
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CARB HEAT CONTROL WIRE BROKE AT PIVOT BOLT AT AIRBOX ARM. NO VISIBLE DAMAGE, BOLT MAY HAVE BEEN OVERTIGHT AND NICKED WIRE. NO WEAR ON CONTROL OTHERWISE, CABLE WIRE AND SHEATH ADJUSTED AND WIRE REATTACHED (EXTRA LENGTH AVAILABLE FOR ADJUSTMENT). AIRCRAFT RETURNED TO SERVICE.FAILURE POSSIBLY DUE TO ROUGH OPERATION BY STUDENT.
